# SDR IPXA2020030952904

- Difficulty date: February 14, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: A5724203527200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300L/H WING LOWER T/E AT # 2 SPOILER T/E HAS 5 EA OVER SIZED HOLES.REPAIRED FASTENER HOLES IAW EO             A300-5751-27-A2421, AND EO# A300-5740-75652-A
